MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; CLAMP, MOGEN, CIRCUMCISION

Medline Industries, LP MEDLINE; CLAMP, MOGEN, CIRCUMCISION
Catalog Number MDS9900025K
Medical Device Problem Code Sharp Edges (4013)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 07/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the blade has cut the skin below where the clamp is placed.He says there is a sharp edge that is cutting the patient.".
 
Additional Manufacturer Narrative
The customer reported that during 4 circumcisions, the blade cut the skin below where the clamp is placed, and the reporter stated there is a sharp edge that is cutting the patient.A sample was received for investigation; visual and functional inspection was conducted, the simulated grip strength test was performed with a latex glove, and the item was measured with an opening of 2.3mm, which meets all the requirements and specifications.Based on the complaint details, sample evaluation and investigation, the complaint cannot be confirmed.After a functional inspection it was found that the item functions properly and meets all the specification.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
CLAMP, MOGEN, CIRCUMCISION
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
nicholas kourkine
three lakes drive
northfield, IL 60093--275
MDR Report Key50589142
Report Number1417592-2026-31540
Device Sequence Number9586828
Product Code HFX
UDI-Device Identifier10197344003075
UDI-Public10197344003075
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K212911
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS9900025K
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/21/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown